Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with hypothyroidism. Sweating, mildew odour, dry skin, acne breakouts on face, neck, behind ears. Suggestions?

yes, I m thirty years old recently diagnois with hypertyroidism i have been sweeting alot and have and unusual smell of meldew and really dry skin so dry wen i take a bath i have to scrub more than three times to get clean and still have rows of dirt on my skill wat can i do and acene wen i never had break outs before hard pus filled pimples not just my face my neck and behind my ears
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Hyperthyroidism triggers and aggrevates the pustular infection of face and back , folliculiitis and acne

You need to take that much of carbimazole so that your TSH is >1 , so that your skin problems will decrease

Iso trenitoin cream is another answer to your question buut you need to show it to dermatologist

Hope this helps
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor